Search Results

Tools

Transactions of the American Mathematical Society

Title
Transactions of the American Mathematical Society.
Format
Journal, Periodical Online Resource
URL
Access for [Bloomington] - (Available on campus and off campus with authorized logon) Access for [Columbus, IUPUI] - (Available on campus and off campus with authorized logon) Access for [East] - (Available on campus and off campus with authorized logon) Access for [Kokomo] - (Available on campus and off campus with authorized logon) Access for [Northwest] - (Available on campus and off campus with authorized logon) Access for [South Bend] - (Available on campus and off campus with authorized logon) Access for [Southeast] - (Available on campus and off campus with authorized logon)
Published
Lancaster, Pa. : American Mathematical Society ; New York : Macmillan Co., 1900-
Publishing history
Vol. 21 (1920)-v. 27 (1925).
Frequency
Frequency varies Monthly, 1959-
Uniform series
Nineteenth Century Collections Online: Science, Technology, and Medicine, Part I.
Notes
Published: New York, 1900-July 1951; Providence, R.I., Sept. 1951-. Reproduction of the original from the Huntington Library. Includes bibliographical references. Vols. 1-10, "Published quarterly by the Society with the cooperation of Harvard University, Yale University, Princeton University [and others]." Reproduced from source library: Vol. 21 (1920)-v. 27 (1925).
Finding aids/index
Vols. 1-5, 1900-04, with v. 5; Vols. 11-15, 1910-14, with v. 15; Index to 10 vols bound with each 10th vol.
Subject headings
Mathematics--Periodicals.
ISSN
0002-9947
Multi-format ISSN
0002-9947

Holdings

Library
__Electronic resources available in all locations
Location
Electronic Journals